# SDR R61A2019062190637

- Difficulty date: June 19, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 29,973 hours, 23,332 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Dirty
- Location: R2 Door Arming
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 ARMING LEVER IS STILL TO ARM AND DISARM. CLEANED R2 ARM LEVER MECHANISM AND PERFORMED OPERATIONAL CHECK. OPS CHECK SATISFACTORY.
